# SDR CALA2014081801131

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,952 hours, 15,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INT FRAME AT STATION 760 IS CRACKED AT FASTENER BETWEEN STRINGER 8R & 9R.  INSP REPAIR IAW SRM 53-00-07 REPAIR 1 PG 207, 15,038 CYCLES NOW.  INSP THRESHOLD ZONE 3 12,000 FLIGHT CYCLES FROM REPAIR INSTALL OR 50,000 AIR FRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.  REPEAT INSP METHOD DVI, INTERVAL 12,000 FLIGHT CYCLES.  REINSP 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER FIRST.  CATEGORY B REPAIR SRM 53-00-07 REP 1.
